MathSciNet Relay Station
MathSciNet bibliographic data
MR2203439 65M06 (76M20 76R50)
Tadjeran, Charles; Meerschaert, Mark M.; Scheffler, Hans-Peter A second-order accurate numerical approximation for the fractional diffusion equation. J. Comput. Phys. 213 (2006), no. 1, 205–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement